# SDR AALA202409203666

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 75,798 hours, 29,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND L1 DOOR EMERGENCY CYLINDER PRESSURE LOW AS 1500 PSI. REQUIRED SERVICING. SERVICED L1 DOOR EMERGENCY CYLINDER.
